# SDR AALA200802163

- Difficulty date: August 22, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 32,157 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8291110000D
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T1419/22AUG.  FIRST CLASS GALLEY OVEN SMOKING AFTER TAKE OFF.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  FOUND RESIDUE IN OVEN.  REPLACED FIRST CLASS GALLEY OVEN AND OVEN CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPS.
